RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 114–119 (Mi mz4687)  

A basis of identities of the Lie algebra $sl(2)$ over a finite field

K. N. Semenov

M. V. Lomonosov Moscow State University

Full text: PDF file (639 kB)

English version:
Mathematical Notes, 1992, 52:2, 835–839

Bibliographic databases:

UDC: 512.554.33
Received: 29.11.1989

Citation: K. N. Semenov, “A basis of identities of the Lie algebra $sl(2)$ over a finite field”, Mat. Zametki, 52:2 (1992), 114–119; Math. Notes, 52:2 (1992), 835–839

Citation in format AMSBIB
\Bibitem{Sem92}
\by K.~N.~Semenov
\paper A basis of identities of the Lie algebra $sl(2)$ over a finite field
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 114--119
\mathnet{http://mi.mathnet.ru/mz4687}
\zmath{https://zbmath.org/?q=an:0787.17004|0773.17002}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 835--839
\crossref{https://doi.org/10.1007/BF01236781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500036}


Linking options:
  • http://mi.mathnet.ru/eng/mz4687
  • http://mi.mathnet.ru/eng/mz/v52/i2/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020